# SDR 2002UALA00522

- Difficulty date: March 21, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 37,426 hours, 13,746 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STA 1426 LWR AFT END OF AFT PIT DOOR, DENTED WITHIN 10 INCHES OF DOOR CUTOUT STRINGER 25R-S7R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
